# SDR AALA202502102299

- Difficulty date: January 3, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 57,247 hours, 39,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION LOWER SILL LH SIDE BTW FR66 AND FR68 AT AFT GALLET AREA, MEASURES OF CORROSION ARE L=4.144INCH, W=1.995INCH, W=0.028 INCH. MAINTENANCE REPLACED LOWER SILL LH SIDE BTW FR 66 AND FR 68 AT LEVEL STR 23L AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801, SRM A319 51-72-11-911-001, DWG D53480076,D53474250,D53480505.
